# SDR CALA2021071901130

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757324
- Aircraft serial: 32584
- Aircraft time: 52,377 hours, 15,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 143N83811
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L2 DOOR TOP FWD DOOR STOP BRACKET ON FUSELAGE SIDE OF DOOR CUTOUT HAS GOUGE TRANSCRIBED FROM HAECO GSO NR 9282409 M ECH V900838 REMOVED AND INSTALLED A NEW DOOR STOP BRACKET AT L-2 DOOR TOP FW D PN 143N8381-1 PO#1005221.1 IAW B757-300 SRM 51-40-02 TRANSCRIB ED FROM HAECO GSO NR 9282409 MECH V900838 INSP QC164
